Hi..i am a 29 year old Male, i have been using Porpecia for about three years now.. i havent had a sexuall partner in that time because of religious regions. But recently have met someone i like and the few times i have hugged kissed etc afterwards i have had pain around by testicals and few inches below the navel..
I have done some research about propecia and its side effects about loss of erection, low libido etc etc. i am a little concerned that this could affect my sex life and inturn my sperm count. i would be greatfull if you could enlighten me as to what the problem could be and also is there any alternative herbal remedy i can take instead of propecia. i know stopping propecia will make my hair loss increase and since i have been using propecia my hair has grown thicker and better, it really has worked for me. could i even take a herbal remedy and gradually decrease my intake of propecia? in an ideal world i would love to find a herbal alternative and stop propecia all together, please advise thanks..
If you have been on Propecia (finasteride 1mg) for three years already, I doubt that what you have experienced is related to a Propecia side effect. Some doctor prescribed it to you, so check with that doctor and get yourself examined! While side effects may be a possibility, having an erection from sexual excitement for a prolonged period of time can cause pain in the groin (vasocongestion). I believe the lay term would be also known as “blue balls”.
Unfortunately, there is no herbal alternative to Propecia. If you are concerned about the side effects of Propecia, you should consult with the physician who has prescribed the medication to you and come up with plan that may suit your needs. It would be a shame to give up on the benefits of what you achieved by stopping the drug when what you may be experiencing has little to do with the side effects of Propecia. You can read the Propecia prescribing information on the official Propecia.com website.